| Model Number |
ABSTACK15 |
| Medical Device Problem Codes |
Firing Problem (4011); Separation Problem (4043)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a unilateral inguinal hernia repair performed via videolaparoscopy, after dissecting the area, the surgeon placed the mesh and positioned it in the inguinal region; the first device did not properly secure the tacks, slipped, and did not staple.The product was replaced to complete the procedure, and a second tacker was used; the second device fired the first tack and then jammed, and excessive force was required to deploy the tacks.The second device penetrated tissue, but the fired tacks did not hold correctly onto tissue.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
D10 concomitant product: abstack15, abstack15 abs fixation device 15 tacks, (lot #n5k1771y) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.